# SDR UIEA2018090401884

- Difficulty date: September 4, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,397 hours, 15,461 cycles
- System (JASC): 4960 · APU Controls
- Part: Circuit Card
- Part number: 285T110419
- Part serial: 000502
- Condition: Faulty
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU PNEU INOP. R&R SPEED CARD.
